# SDR CKSA97492

- Difficulty date: September 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 55
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE B CHECK INSPECTION, FOUND STR 30 RT SIDE HAS CORROSION INSIDE AC JUST FWD OF STA 55.  REMOVED STR 30 AND REPLACED IAW DC8 SRM 53-1-0.  NON-ROUTINE TASK CARD NUMBER 001331.
